Alert archive / Wyoming / High Wind Watches in 2008
High Wind Watch 7, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Jan 26, 2008, 3:14 PM MST. It took effect at Jan 27, 2008, 2:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 26, 2008, 3:14 PM MST (22:14 UTC)
- In effect from
- Jan 27, 2008, 2:00 AM MST
- Expired
- Jan 26, 2008, 8:53 PM MST
- In force
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 262214 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 314 PM MST SAT JAN 26 2008 ...STRONG SOUTHWEST WINDS ARE POSSIBLE LATE TONIGHT THROUGH SUNDAY IN CARBON AND ALBANY COUNTIES. .THE HIGH WIND WARNING THAT HAD BEEN IN EFFECT FOR PLATTE COUNTY WAS ALLOWED TO EXPIRE. A HIGH WIND WATCH HAS BEEN ISSUED FOR LATE TONIGHT THROUGH SUNDAY FOR CARBON AND ALBANY COUNTIES. WYZ067-262315- /O.EXP.KCYS.HW.W.0010.000000T0000Z-080126T2200Z/ PLATTE- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY 314 PM MST SAT JAN 26 2008 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. WINDS HAVE GRADUALLY DECREASED THIS AFTERNOON. AS A RESULT...THE NATIONAL WEATHER SERVICE ALLOWED THE HIGH WIND WARNING TO EXPIRE. $$ WYZ061>063-065-270900- /O.NEW.KCYS.HW.A.0007.080127T0900Z-080128T0000Z/ SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-LARAMIE VALLEY- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... CENTENNIAL...LARAMIE 314 PM MST SAT JAN 26 2008 ...HIGH WIND WATCH IN EFFECT FROM 2 AM MST SUNDAY THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM 2 AM MST SUNDAY THROUGH SUNDAY AFTERNOON. SOUTHWEST WINDS WILL INCREASE IN CARBON AND ALBANY COUNTIES TONIGHT AND CONTINUE THROUGH SUNDAY. SUSTAINED WINDS OF 30 TO 45 MPH GUSTING TO 60 MPH WILL BE POSSIBLE. IN THE MOUNTAINS... SUSTAINED WINDS OF 40 TO 55 MPH GUSTING TO 70 MPH WILL BE POSSIBLE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ JR
1 follow-up statement
000 WWUS75 KCYS 270353 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 853 PM MST SAT JAN 26 2008 ...STRONG SOUTHWEST WINDS ARE POSSIBLE LATE TONIGHT THROUGH SUNDAY IN CARBON...ALBANY AND PLATTE COUNTIES. .THE ACTIVE WEATHER PATTERN WILL CONTINUE ACROSS SOUTHEAST WYOMING INTO EARLY NEXT WEEK AND THE NEXT ROUND OF HAZARD INVOLVES MORE HIGH WINDS ACROSS THE AREA. STRONG WINDS WILL REDEVELOP IN THE MIDDLE LEVELS OF THE ATMOSPHERE LATE TONIGHT AS THE SURFACE PRESSURE DIFFERENCE BETWEEN WESTERN COLORADO AND THE WESTERN DAKOTAS STRENGTHENS AGAIN. THIS HIGH WIND WARNING WILL INCLUDE NORTHERN CARBON COUNTY...THE SIERRA MADRE...SNOWY AND LARAMIE RANGES AND LOWER ELEVATION AREAS OF ALBANY AND PLATTE COUNTIES. WYZ061-270500- /O.CAN.KCYS.HW.A.0007.080127T0900Z-080128T0000Z/ SOUTHWEST CARBON- INCLUDING THE CITY OF...RAWLINS 853 PM MST SAT JAN 26 2008 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WATCH. WINDY CONDITIONS CONTINUE TO BE EXPECTED ACROSS SOUTHWEST CARBON COUNTY LATE TONIGHT AND SUNDAY...BUT HIGH WIND WARNING CRITERIA ARE NOT EXPECTED TO BE OBSERVED. EXPECT SUSTAINED WINDS TO RANGE FROM 20 TO 30 MPH WITH GUSTS TO 45 MPH OVERNIGHT...BEFORE INCREASING TO 25 TO 35 WITH GUSTS TO 50 MPH SUNDAY. $$ WYZ062-063-065-271200- /O.UPG.KCYS.HW.A.0007.080127T0900Z-080128T0000Z/ /O.NEW.KCYS.HW.W.0011.080127T0900Z-080128T0000Z/ NORTH CARBON-SNOWY RANGE-LARAMIE VALLEY- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL... LARAMIE 853 PM MST SAT JAN 26 2008 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 5 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 AM TO 5 PM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTHWEST WINDS WILL INCREASE IN CARBON AND ALBANY COUNTIES EARLY SUNDAY AND CONTINUE THROUGH LATE AFTERNOON. SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO AROUND 60 MPH CAN BE EXPECTED IN LOWER ELEVATION AREAS INCLUDING LARAMIE...WITH SUSTAINED WINDS REACHING 40 TO 55 MPH AND GUSTING TO 70 MPH IN THE MOUNTAINS. THE HIGH WIND WARNING INCLUDES PORTIONS OF INTERSTATE 80 BETWEEN LARAMIE AND SINCLAIR. THOSE PLANNING TRAVEL ALONG THIS STRETCH OF INTERSTATE 80...ESPECIALLY THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES...SHOULD BE PREPARED FOR VERY STRONG WINDS...AREAS OF SIGNIFICANTLY REDUCED VISIBILITY DUE TO BLOWING SNOW...AND GENERALLY HAZARDOUS DRIVING CONDITIONS DUE TO THE COMBINATION OF VERY STRONG WINDS AND BLOWING SNOW. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ064-066-067-271200- /O.NEW.KCYS.HW.W.0011.080127T0900Z-080128T0000Z/ NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK... WHEATLAND...GUERNSEY 853 PM MST SAT JAN 26 2008 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 5 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 AM TO 5 PM MST SUNDAY. VERY STRONG WINDS ARE EXPECTED TO DEVELOP ALONG INTERSTATE 25 OVERNIGHT TONIGHT...WITH THE STRONGEST WINDS EXPECTED NEAR BORDEAUX. EXPECT SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS TO AROUND 60 MPH TO CONTINUE THROUGH LATE AFTERNOON SUNDAY. ANYONE PLANNING TRAVEL ALONG INTERSTATE 25 SUNDAY...ESPECIALLY THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES...SHOULD BE PREPARED FOR VERY WINDY CONDITIONS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CARPENTER
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Jan 26, 11:09 AM MST, 4 hours 5 minutes earlier.
Area forecast discussion, Jan 26, 11:09 AM MST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1109 AM MST SAT JAN 26 2008 .UPDATE...HAVE EXTENDED HIGH WIND WARNING FOR PLATTE COUNTY UNTIL 22Z DUE TO WIND FUNNELLING AROUND BORDEAUX AND WHEATLAND. ALLOWED THE HIGH WIND WARNING ELSEWHERE TO EXPIRE. && .PREV DISCUSSION... /ISSUED 316 AM MST SAT JAN 26 2008/ SHORT TERM...TODAY THROUGH SUNDAY NIGHT... STRONG WINDS HAVE CONTINUED OVER ALONG AND WEST OF INTERSTATE 25 SINCE THE LATE EVENING. IN GENERAL...WIND SPEEDS HAVE DIMINISHED SLIGHTLY SINCE 08Z IN THAT AREA BUT WERE STILL OVER 50 MPH AS OF 10Z. HEIGHTS ALOFT BUILD OVER THE ROCKIES DURING THE DAY...WHICH SHOULD ALLOW THE WINDS TO DIMINISH BELOW HIGH WIND CRITERIA VALUES BY MIDDAY. AT THIS TIME WILL CONTINUE THE HIGH WIND WARNING AND ADD A PORTION OF LARAMIE COUNTY WHERE KWIT HAS BEEN GUSTING AROUND 60 MPH. THE WINDS WERE CAUSING QUITE A BIT OF BLOWING AND DRIFTING SNOW OVER CARBON COUNTY AND MANY ROADS IN THAT PART OF THE CWA REMAIN CLOSED AS OF 10Z. OROGRAPHIC LIGHT SNOW WAS ALSO PERSISTING OVER AND WEST OF THE SNOWY RANGE... INCLUDING KSAA. AS THE HEIGHTS ALOFT RISE OVER THE REGION TODAY THE TEMPERATURES WILL RISE TO ABOVE NORMAL VALUES ALONG WITH THE DECREASE IN WINDS IN THE WYOMING PART OF THE CWA. THE OROGRAPHIC SNOW WILL ALSO TAPER OFF AND END THIS AFTERNOON AND EARLY EVENING. THE RIDGE AXIS ALOFT WILL BE OVER THE CWA AROUND 06Z SUNDAY AND THEN MOVES RAPIDLY EAST OVER THE PLAINS. FAST SOUTHWEST WIND FLOW ALOFT WILL THEN BE OVER THE CWA SUNDAY AND SUNDAY NIGHT WITH MOISTURE INCREASING. WILL CONTINUE THE IDEA OF SPREADING CLOUDS OVER THE CWA DURING THAT TIME AS WELL AS INCREASING POPS MAINLY OVER AND WEST OF THE LARAMIE RANGE. SNOWFALL AMOUNTS SUNDAY NIGHT IN THE SNOWY RANGE COULD BE IN THE 3 TO 6 INCH RANGE. WINDS IN THE SOUTHWEST WIND FAVORED AREAS WILL ALSO INCREASE AS EARLY AS LATE TONIGHT AND CONTINUE THROUGH SUNDAY NIGHT. WINDS WILL LIKELY REACH HIGH WIND CRITERIA OVER AND NEAR THE MOUNTAINS LATE TONIGHT THROUGH SUNDAY NIGHT. SINCE A HIGH WIND WARNING ALREADY EXISTS FOR THAT AREA TIL 18Z...WILL HOLS OFF ON THE ISSUANCE OF A WATCH AT THIS TIME. TO THE EAST OF THE LARAMIE RANGE ON SUNDAY THE HIGH TEMPERATURES WILL BE WELL ABOVE NORMAL VALUES AS THE 700 MB TEMPERATURES WILL BE AROUND 0C. LONG TERM...MONDAY THROUGH FRIDAY... A LARGE AMPLITUDE UPPER TROUGH WILL MOVE ACROSS THE CWA MON WITH THE ASSOCIATED COLD FRONT MOVING ACROSS THE AREA IN THE AFTERNOON. VERY WINDY CONDITIONS WILL OCCUR WITH THIS SYSTEM ALONG WITH A CHANCE OF SNOW ACROSS THE WEST AND NORTH PORTIONS OF THE CWA. ON TUES...MAINLY DRY CONDITIONS WILL PREVAIL AS THE FLOW ALOFT BECOMES NW IN RESPONSE TO THE UPPER TROUGH MOVING TO THE EAST AND AN UPPER RIDGE APPROACHING FROM THE WEST. WILL KEEP A CHANCE OF SNOW IN FOR THE MOUNTAINS DUE TO OROGRAPHIC EFFECTS. FOR WED...A WEAK UPPER TROUGH WILL MOVE ACROSS THE AREA WITH MOIST UPSLOPE FLOW AT THE SURFACE...RESULTING IN A SLIGHT CHANCE OF SNOW FOR THE FORECAST AREA. ON THUR...N FLOW WILL BECOME W AS A NARROW UPPER RIDGE MOVES ACROSS THE CWA. A LEE TROUGH WILL SET UP AT THE SURFACE...LEADING TO WINDY AND DRY CONDITIONS ACROSS THE AREA. FOR FRI...WILL KEEP A SLIGHT CHANCE OF SNOW IN THE FORECAST FOR AREAS WEST OF THE LARAMIE RANGE DUE TO DISTURBANCES MOVING INTO THIS AREA. HIGH TEMPERATURES WILL BE AROUND NORMAL MON...AND 5 TO 10 DEGREES BELOW NORMAL FOR TUES THRU FRI. AVIATION... MVFR CEILING AND VISIBILITIES IN LIGHT SNOW AND BLOWING SNOW WILL CONTINUE THROUGH MID MORNING OVER AND WEST OF THE SNOWY RANGE. THIS INCLUDES THE AIRPORTS AT KRWL AND KSAA. THE SNOWY RANGE WILL BE OBSCURED DURING THAT TIME. OTHERWISE...STRONG WINDS THROUGH 18Z OVER AND WEST OF INTERSTATE 25 WILL PRODUCE TURBULENT CONDITIONS BELOW 10000 FEET MSL. CLOUDS WILL INCREASE AND LOWER OVER THE CWA BY SUNDAY NIGHT WITH MVFR CEILINGS AND VISIBILITIES AND MOUNTAIN OBSCUREMENT MAINLLY OVER AND WEST OF THE SNOWY RANGE. SOUTHWEST WINDS WILL ALSO INCREASE SUNDAY AND CONTINUE FOR SUNDAY NIGHT AS SURFACE PRESSURE GRADIENTS TIGHTEN AND THE 300 MB JET MOVES OVER THE CWA. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...HIGH WIND WARNING UNTIL 3 PM SATURDAY FOR WYZ067. NE...NONE. && SHORT TERM/AVIATION...JR
Hazardous weather outlook, Jan 26, 11:16 AM MST, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1116 AM MST SAT JAN 26 2008 WYZ059>070-271245- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- 1116 AM MST SAT JAN 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH WIND WARNING REMAINS IN EFFECT LOCALLY FOR PLATTE COUNTY UNTIL 3 PM MST THIS AFTERNOON FOR GUSTS OVER 60 MPH. ELSEWHERE...IT WILL STILL BE WINDY TODAY BUT THE GUSTS WILL BE FROM 40 TO 50 MPH. THE WINDS WILL DECREASE MORE WITH SUNSET EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOUTHWEST WINDS WILL INCREASE IN SOME AREAS ON SUNDAY WITH GUSTS OVER 50 MPH. SNOW SHOWERS WILL ALSO BECOME LIKELY OVER THE SNOWY AND SIERRA MADRE RANGES SUNDAY NIGHT THROUGH MONDAY NIGHT WITH SOME ACCUMULATION OCCURRING. THE COMBINATION OF THE STRONG WIND AND SNOW WILL CAUSE REDUCED VISIBILITIES IN AREAS OF BLOWING AND DRIFTING SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-271245- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 1116 AM MST SAT JAN 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT IT WILL BE WINDY UNTIL LATE THIS AFTERNOON. WEST TO NORTHWEST WINDS WILL BLOW AT 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. THE WINDS WILL DECREASE AFTER 4 PM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JLH
In the hours before
Local storm report, Jan 26, 10:41 AM MST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
1041 AM MST SAT JAN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
01/26/2008 M62 MPH PLATTE WY DEPT OF HIGHWAYS
SUSTAINED WIND 48 MPH.
1025 AM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
01/26/2008 M62 MPH PLATTE WY DEPT OF HIGHWAYS
1045 AM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
01/26/2008 M65 MPH PLATTE WY DEPT OF HIGHWAYS
SUSTAINED WIND 47 MPH.
1055 AM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
01/26/2008 M66 MPH PLATTE WY DEPT OF HIGHWAYS
1105 AM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
01/26/2008 M62 MPH PLATTE WY DEPT OF HIGHWAYS
CORRECTED 1015 AM ENTRY
&&
DDEAL/JLHLocal storm report, Jan 26, 11:26 AM MST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1126 AM MST SAT JAN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
01/26/2008 M65 MPH PLATTE WY DEPT OF HIGHWAYS
SUSTAINED WIND 47 MPH.
1055 AM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
01/26/2008 M66 MPH PLATTE WY DEPT OF HIGHWAYS
1105 AM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
01/26/2008 M62 MPH PLATTE WY DEPT OF HIGHWAYS
&&
DDEALLocal storm report, Jan 26, 11:33 AM MST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1133 AM MST SAT JAN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM HIGH SUST WINDS 2 SE I-80 MM 348 41.08N 105.04W
01/26/2008 M53 MPH LARAMIE WY MESONET
1035 AM HIGH SUST WINDS 2 SE I-80 MM 348 41.08N 105.04W
01/26/2008 M53 MPH LARAMIE WY MESONET
&&
DDEALLocal storm report, Jan 26, 11:42 AM MST, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1142 AM MST SAT JAN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
01/26/2008 M65 MPH PLATTE WY DEPT OF HIGHWAYS
SUSTAINED WIND 52 MPH.
&&
DDEALLocal storm report, Jan 26, 12:16 PM MST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1216 PM MST SAT JAN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
01/26/2008 M67 MPH PLATTE WY DEPT OF HIGHWAYS
1155 AM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
01/26/2008 M61 MPH PLATTE WY DEPT OF HIGHWAYS
&&
DDEALLocal storm report, Jan 26, 12:58 PM MST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1258 PM MST SAT JAN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
01/26/2008 M64 MPH PLATTE WY DEPT OF HIGHWAYS
&&
DDEALThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 11:06 AM MST | High Wind Warning | CYS | 4 hr |
Nearby
High Wind Watches in Wyoming, 2008Every high wind watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.